# SDR GTIA040863

- Difficulty date: December 2, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR SEAT TRACK CORRODED AT STATION 200-237, RBL 22.  REMOVED CORROSION AND SECTION OF TRACK AT STATION 200-237, FABRICATED SECTION OF SEAT TRACK, TREATED, PRIMED AND TOPCOATED, OK TO INSTALL.  (M)
